# SDR C2XA09RI058

- Difficulty date: April 11, 2009
- Submitted: April 16, 2009
- Operation: Air carrier
- Aircraft: N15910
- Make and model: Emb EMB-145LR
- Aircraft serial: 145455
- Aircraft time: 18,776 hours, 14,237 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 22250N030301
- Part serial: 163
- Condition: Faulty
- Location: Cabin Pressure
- Part time: 23,913 hours, 18,304 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: J

## Discrepancy

FLIGHT 2519 - ROC - FLIGHT CREW REPORTED ACFT DEPRESSURIZED ON DESCENT THOUGH FL200, CABIN ALTITUDE INCREASED, CABIN DIFFERENTIAL DECREASED AND CABIN RATE WAS POSITIVE NOT NEGATIVE BUT NO EICAS MESSAGE.  CREW VERIFIED CORRECT CONTROLLER SETTINGS.  EWR MX REMOVED AND REPLACED DIGITAL PRESSURE CONTROLLER AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
